Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 107, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 27, 2015, 9:05 PM CST for Bossier Parish, Caddo Parish, De Soto Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2015, 9:05 PM CST (03:05 UTC)
- Expired
- Dec 28, 2015, 12:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA
The radar
The Shreveport radar (KSHV), 9 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 9.3
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 5:45 PM CST, 3 hours 20 minutes earlier.
Area forecast discussion, Dec 27, 5:45 PM CST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
545 PM CST SUN DEC 27 2015
.AVIATION...
TSRA CONDITIONS EXPECTED ACROSS AREA TERMINALS THROUGH 28/06Z
BEFORE GRADUALLY DIMINISHING TO SHRA CONDITIONS THROUGH THE
REMAINDER OF THE OVERNIGHT HOURS...GRADUALLY DIMINISHING FROM THE
WEST. MVFR/IFR CEILINGS EXPECTED THROUGH THE TERMINAL FORECAST
PERIOD WITH WINDS BECOMING WEST 15 TO 20 KNOTS WITH HIGHER GUSTS
BEHIND THE FRONT THROUGH MONDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 46 50 34 52 / 100 20 0 10
MLU 53 55 36 54 / 100 30 0 10
DEQ 46 46 29 49 / 100 40 10 0
TXK 46 48 32 49 / 100 30 0 0
ELD 48 51 33 52 / 100 30 10 10
TYR 40 45 33 52 / 100 20 0 0
GGG 42 47 33 51 / 100 20 0 0
LFK 41 49 33 55 / 100 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
05/05/05Hazardous weather outlook, Dec 27, 9:45 AM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 7:20 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG WILLISVILLE 33.52N 93.29W
12/27/2015 NEVADA AR EMERGENCY MNGR
DAMAGE WILLISVILLE
&&
CORRECTED EVENT TIME...LOCATION
EVENT NUMBER SHV1500838
21Local storm report, Dec 27, 7:26 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
726 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM FLASH FLOOD LOCKESBURG 33.97N 94.17W
12/27/2015 SEVIER AR 911 CALL CENTER
MELROSE RD FLOODED.
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1500829
21Local storm report, Dec 27, 7:28 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
728 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM FLASH FLOOD LOCKESBURG 33.97N 94.17W
12/27/2015 SEVIER AR 911 CALL CENTER
CENTRAL RD FLOODED.
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1500830
21Local storm report, Dec 27, 8:06 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
806 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD TATUM 32.31N 94.52W
12/27/2015 RUSK TX EMERGENCY MNGR
CR 2217 AND 2219 FLOODED
&&
EVENT NUMBER SHV1500845
MAYEAUXLocal storm report, Dec 27, 8:09 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD PITTSBURG 33.00N 94.97W
12/27/2015 CAMP TX EMERGENCY MNGR
NUMEROUS COUNTY ROADS UNDER WATER AND CULVERTS WASHED
OUT.
&&
EVENT NUMBER SHV1500846
MAYEAUXLocal storm report, Dec 27, 8:51 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 1 N BLANCHARD 32.61N 93.89W
12/27/2015 CADDO LA 911 CALL CENTER
HOUSE DAMAGED INTERSECTION OF HIGHWAY ONE AND DIXIE
BLANCHARD ROAD
&&
EVENT NUMBER SHV1500847
MAYEAUXThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:20 PM CST | Flash Flood Warning | SHV | Nacogdoches | 6 hr |
| Dec 27, 6:22 PM CST | Tornado Warning | SHV | Harrison, Marion | 23 min |
| Dec 27, 6:30 PM CST | Flash Flood Warning | SHV | Angelina | 6 hr |
| Dec 27, 6:43 PM CST | Flash Flood Warning | SHV | Panola, Shelby | 6 hr |
| Dec 27, 7:25 PM CST | Tornado Warning | SHV | Cass, Marion | 35 min |
| Dec 27, 7:43 PM CST | Flash Flood Warning | SHV | Camp, Franklin, Red River, Titus, Wood | 4 hr |
| Dec 27, 7:49 PM CST | Flash Flood Warning | SHV | Sabine, San Augustine | 6 hr |
| Dec 27, 8:58 PM CST | River Flood Warning | SHV | Bowie | 64 hr |
| Dec 27, 11:06 PM CST | Flash Flood Warning | SHV | Harrison, Marion | 114 min |
| Dec 28, 12:19 AM CST | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 15 hr |
| Dec 27, 7:14 PM CST | Tornado Warning | SHV | Bienville, Red River | 31 min |
| Dec 27, 7:32 PM CST | Tornado Warning | SHV | Bossier | 43 min |
| Dec 27, 8:09 PM CST | Tornado Warning | SHV | Caddo | 51 min |
| Dec 27, 8:19 PM CST | Tornado Warning | SHV | Bossier, Caddo | 26 min |
| Dec 27, 8:48 PM CST | Tornado Warning | SHV | Bossier, Caddo | 42 min |
| Dec 27, 9:56 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Red River, Webster | 6 hr |
| Dec 27, 10:00 PM CST | Severe Thunderstorm Warning | SHV | Bossier | 30 min |
| Dec 27, 10:04 PM CST | Flash Flood Warning | SHV | Natchitoches, Sabine | 6 hr |
| Dec 27, 10:18 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Caddo, Red River, Webster | 42 min |
| Dec 27, 10:34 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 26 min |
| Dec 27, 10:45 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 30 min |
| Dec 27, 10:52 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Webster | 53 min |
| Dec 27, 10:57 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 23 min |
| Dec 27, 11:10 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River, Webster | 35 min |
| Dec 27, 11:33 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 1 more | 57 min |
| Dec 27, 11:42 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Natchitoches, Red River, Webster | 78 min |
| Dec 28, 12:05 AM CST | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 25 min |
| Dec 28, 12:23 AM CST | Flash Flood Warning | SHV | Grant, Jackson, Lincoln, Winn | 4 hr |
| Dec 28, 12:29 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 4 more | 61 min |
| Dec 28, 1:02 AM CST | Special Weather Statement | SHV | LaSalle | 28 min |
| Dec 28, 1:30 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union, Winn | 30 min |
| Dec 28, 2:01 AM CST | Special Weather Statement | SHV | Ouachita | 14 min |
| Dec 28, 10:06 AM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 25 hr |
| Dec 27, 6:07 PM CST | Flash Flood Warning | SHV | Hempstead, Miller | 6 hr |
| Dec 27, 6:15 PM CST | Special Weather Statement | SHV | Miller | 45 min |
| Dec 27, 6:46 PM CST | Flash Flood Warning | SHV | Lafayette, Nevada | 6 hr |
| Dec 27, 6:47 PM CST | Tornado Warning | SHV | Lafayette, Miller | 28 min |
| Dec 27, 7:14 PM CST | Tornado Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 31 min |
| Dec 27, 8:33 PM CST | Tornado Warning | SHV | Columbia | 27 min |
| Dec 27, 8:57 PM CST | Tornado Warning | SHV | Columbia, Nevada | 33 min |
| Dec 27, 9:46 PM CST | Flash Flood Warning | SHV | Columbia, Union | 6 hr |
| Dec 27, 11:52 PM CST | Flash Flood Warning | SHV | Howard, Little River, Sevier | 113 min |
| Dec 27, 11:58 PM CST | Flash Flood Warning | SHV | Hempstead, Miller | 3 hr |
| Dec 28, 12:43 AM CST | Severe Thunderstorm Warning | SHV | Union | 32 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.